| Model Number |
SM-5679G |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a wound closure procedure, three consecutive sutures experienced needle detachment from the suture.The devices were taken out of circulation and a different batch number of the same suture was used with no issues.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant products: sm-5679g, sm-5679g biosyn* 3-0 und 75 cm p14 x12 (lot# d3l3940fy) sm-5679g, sm-5679g biosyn* 3-0 und 75 cm p14 x12 (lot# d3l3940fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a wound closure procedure, three consecutive sutures did not break into multiple pieces, the thread just came away from the base of the needle.The devices were taken out of circulation and a different batch number of the same suture was used with no issues.No patient complications have been reported as a result of this event.